# SDR UALA2012100205571

- Difficulty date: October 1, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 74,972 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEASURE THE REMAINING SKIN THICKNESS IN THE BLEND OUT AREAS AND RECORD IT ON THE WING SURFACE.  REF AVO ESC120524-5325-1.  RIGHT WING REWORKED AREAS:  4 EACH, SKIN THICKNESS MEASURMENTS IN THOUSANDS OF AN INCH:  BY LOCATION, WBL 90 & 90 INCHES FROM TRAILING EDGE, ORIG THICKNESS .170" REMOVED .002", WBL 87 & 6" FROM T/E, ORG THICKNESS .230" REMOVED .006", WBL 121-129, 13" FROM T/E .263 ORG THICKNESS REMOVED .010".  4 EACH, SKIN THICKNESS MEASURMENTS IN THOUSANDS OF AN INCH.  LOCATION, WBL 90& 90INCHES FROM TRAILING EDGE, ORIG THICKNESS . 170" REMOVED.002", WBL 87& 6"FROM TE,ORG THKNESS .230" REMOVED .006", WBL121-129,13" FROM TE .263 ORG THICKNESS REMOVED .010" SKIN THICKNESS MEASURMENTS, RT WING SURFACE, LAST REWORK AREA: WBL 126-131, 2" FROM TE, .385 ORIG, REMOVED .010", USING 757NDT PART 4 51 00 10 & AVOESC 120524-5325-1.
